# SDR P5CA2020101800361

- Difficulty date: October 18, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 35,738 hours, 5,267 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BTB.  DURING INITIAL TAKEOFF ROLL (25 KTS).  EICAS WARNING CONFIG GEAR CENTER ACTIVATED.  ABORTED T/O AND WARNING CEASED IMMEDIATELY.  WE ATTEMPTED TAKEOFF AGAIN.  WARNING REPEATED PLACED ON DMI, MEL REF 32-53-01, MDDR NR 135599.
